# SDR DALA2023060604564

- Difficulty date: June 6, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 62,039 hours, 44,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT THE EMERGENCY LIGHT IN ROW 20 WAS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-230. OPERATIONAL CHECK WAS GOOD PER B717 AMM 33-51. (LP #9964533)
